# SDR CALA2025102910684

- Difficulty date: October 2, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBEAM STA 947.5 RBL50 HAS CORROSION.  REMOVED AND EVALUATED DAMAGE 50 PERCENT MAT LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.CUTTOUT DAMAGED AREA AND REPAIRED WITH TEE CAP ANGLES, AND STRAPS PER SRM 53-70-51-2R-5.
